Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Tired, discomfort while breathing, leg and arm pain

User rating for this question
Answered by

Practicing since : 2002
Answered : 2397 Questions
Tired, bit of uneasy while breathing.
Leg and Arm pain

All above has started only from yesterday
Posted Mon, 21 May 2012 in Pregnancy
Answered by Dr. Robert Galamaga 2 hours later
Hello and thanks for the query,

Alot of what you report may be from the pregnancy. During pregnancy you will be gaining a significant amount of weight and sometimes your hemoglobin level will drop a bit as well. The combination of hormonal changes, weight gain and mild anemia will frequently lead to quite a bit of fatigue.

Another possible factor here is the TT injection. This can sometimes cause a bit of fatigue or some body aches as well. This is usually a temporary thing and should improve within 48 hours if your symptoms are due to the injection.

If for some reason your symptoms persist for more than 3 days I think you should call your OB for a consultation. Your OB may wish to check a blood test to make sure your blood counts are remaining normal.

Lastly it is critically important that you continue to eat well and that you push yourself to exercise each and every day. Brisk walking is generally quite good for a pregnant female.

Thanks again for the query. I hope you find this to be an informative experience. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor